# SDR CA190524017

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Fs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) F.S. 349.00 FRAME SECTOR IS CORRODED BETWEEN STRINGERS 26L TO 27CL. (TC# 20190524017)
